Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

25 years old, passing green stools, watery motion. Causes and treatment?

Hello, I am 25 years old. Over the since yesterday evening, I have been passing a green Feces. I am still as regular as I normally am, Once in the morning and once at night. I am not experiencing any pain what so ever, its just that what I am passing is of a very dark green similar to that of passed moss by a goat or the outer skin or a lime. The one I had this morning also discoloured the water in the toilet. What do you think might be the problem?
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern the given history is suggestive of viral infection of liver because the green color is indication of bile contained so the bile could be mix with the feces in may ways and that all possibilities need to be differentiate and found out, and for that you have to go for blood work and scanning studies, hope this information helps you take care and have nice day.
Answered: Tue, 29 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor